# SDR SIMA20130909006

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,945 hours, 31,147 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK 2.4 INCH LONG ON LT WING SPAR NR 3.  REPAIRED IAW EO EM-57MR-700 AND ETA  EM5700-807.  ACFT RETURNED TO SERVICE.
